# SDR AALA202305310885

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 29,048 hours, 12,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HANDLE DIFFICULT TO CLOSE FROM OUTSIDE. MAINTENANCE FOUND HORIZONTAL CONTROL ROD ADJUSTMENT OUT OF RIG. ADJUSTED FORWARD L1 DOOR PER AMM 52-11-00-820-801. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
